The effect of quantization on the FCIQMC sign problem

File Description SizeFormat 
1209.3044v3.pdfAccepted version526.4 kBAdobe PDFView/Open
Title: The effect of quantization on the FCIQMC sign problem
Authors: Kolodrubetz, MH
Spencer, JS
Clark, BK
Foulkes, WMC
Item Type: Journal Article
Issue Date: 14-Jan-2013
URI: http://hdl.handle.net/10044/1/10558
DOI: http://dx.doi.org/10.1063/1.4773819
ISSN: 0021-9606
Start Page: 024110-1
End Page: 024110-7
Journal / Book Title: J. Chem. Phys. 138, 024110 (2013)
Volume: 138
Issue: 2
Copyright Statement: © 2013 American Institute of Physics
Notes: 4 pages w/ 2 page appendix, 2 figures, 1 table
Publisher URL: http://dx.doi.org/10.1063/1.4773819
Appears in Collections:Condensed Matter Theory



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx